# SDR AU990454

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31036016
- Condition: Failed
- Location: Lt Engine
- Component: Garrtt, 31038707
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE NR 1 ACCESSORY GEAR BEARING LOCATED IN THE ACCESSORY GEARBOX FAILED.
